Skip to Content

Join the 'Estradiol Patch' group to help and get support from people like you.

Estradiol Patch Questions

 Clear

We found 21 questions associated with the 'Estradiol Patch' topic.

Weight gain and estradiol patch- Minivelle?

Posted 11 May 2013 by YTC 30 answers

Does anyone have experience with weight gain while using Minivelle patch ? I use .0375 dosage.

What are the differences, if any, between Vivelledot and Estradiol patch?

Posted 13 Sep 2011 by lindartsy 1 answer

I've had complete hysterectomy, 1983, have been on Vivelle for 20 years, when I try to get off of it I have emotional effects of severe crying and nervousness. Have had chronic pain and depression from said pain, on antidepressant, or namely Effexor since 1986. I'm 68 years old, diabetic, ...

Estradiol Patch - DOES THIS PATCH MAKE YOU GAIN WEIGHT?

Posted 30 Nov 2015 by ffundador65 1 answer

I am currently using this patch and have noticed weight gain in the past two to three months. I have also quit smoking and that has been right around the time I started with this patch. seeking advice on what to do, eat and what not to.

What are the pros and cons of taking estradiol patch? I had an complete hysterectomy 9 months ago?

Posted 3 May 2011 by canada lise 2 answers

My only symptoms are irritability and poor sleep.

Estradiol Patch - Anyone experience joint pain and swelling with Minivelle?

Posted 12 Aug 2013 1 answer

... I am on day 5 & have severe knee pain & swelling in both knees. Removed patch today.

Estradiol Patch - Has anyone experienced hair loss/thinning of scalp hair while on the patch? I've?

Posted 6 Dec 2010 by lovemyboys2 1 answer

... been on it since July. My doctor's office states that they haven't heard of this side effect. Also, how long has anyone been on the patch? I've had a hyterectomy with both ovaries removed. Will I been on it for life?

I'm going to start the Estradiol patch and wonder if this will increase my sex drive?

Posted 18 Nov 2014 by Juliegiff 2 answers

I am menopausal but the only symptom I have is night sweats.

Hot flushes whilst taking Evorel Estradiol 75 patch - is this normal?

Posted 5 Aug 2018 by jan03030 1 answer

I upped my dose of Evorel Estradiol patch to 75 over 3 months ago as I was suffering badly with hot night & day flushes and a few other symptoms. 3 months on and the flushes are no better and I might even say they are worse (the hot weather isn't helping) now due to lack of sleep I'm ...

Estradiol Patch - Is Evorel 50 equivalent to Minivelle .05?

Posted 11 Mar 2014 by grannyannes 1 answer

My prescription in US is Estradiol 0.05 with one patch 2 times a week. The only thing I can get in Mexico is Estradiol 3.2 mg patches. Brand name in US is Minivelle and brand name in Mexico is Evorel 50. I don't know whether or not to go ahead and use the Evorel as it seems to be a much bigger ...

Do I need to be concerned with weight gain on 0.75 estradiol patch V?

Posted 22 Sep 2009 by angelstogod 1 answer

any ideas what to take or do if this happens for i am a bit afraid of the weight gain and maybe it will not happen.i have hot flashes every 20 mins and feel like i am going out of my mind and can't sleep and i am edgie and exhausted. anything i can add to aleaviate these symptoms would be ...

I have been taking Estradiol Patch for one year, recently experiencing?

Posted 20 Sep 2010 by Concerned Patch User 2 answers

Severe leg pain in left hip leg, groin area, pain flows downward behind knee. Also had severe swelling in left foot. Recently started massage therapy (registered theapist) thinking that the summer heat may have been the issue. With the therapy the swelling has stopped but the pain in severe and not ...

Page 1 2 Next

Ask a Question

Further Information

Related Condition Support Groups

Postmenopausal Symptoms, Atrophic Vaginitis, Hypoestrogenism, Atrophic Urethritis, Oophorectomy, Osteoporosis, Breast Cancer - Palliative, Primary Ovarian Failure, Prostate Cancer

Estradiol Patch Patient Information at Drugs.com

Search this Group